# SDR 07FDEA04171

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53811414200
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK FOUND ON LOWER INNER SKIN BETWEEN FRAME 46-47 AND STRG 44-45.  REPAIR PERFORMED BY SMOOTHLY REWORK, DVI-HFEC-ROTOTEST INSPECTION AND INSTALLATION OF R1 OVERSIZED FASTENERS IF NECESSARY IAW EA 6-5315-82917 AND RAS 038213/011/2005 ISSUE A.
